# SDR DALA2022090906011

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2399229) DURING INSPECTION FOUND CORROSION SEVERAL PLACES ON SIDE PLATE RH FROM STA= 500 TO 500H AT FWD CARGO COMPARTMENT. SIDE PLATE RH FROM STA= 500 TO 500H AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-00-53-1A-2 PAR.4 A FIG 103. DETAIL D AND NDT MANUAL 51-00-00 PART 4 PROCEDURE 3 AND B737-900ER SRM 51-40-02-0G.
